TITLE

On the g-best proximity point results for G-generalized proximal contraction mappings in G-metric spaces

AUTHOR(S)
Şahin, Aynur; Başarır, Metin; Khan, Safeer Hussain
PUB. DATE
September 2015
SOURCE
AIP Conference Proceedings;2015, Vol. 1676 Issue 1, p1
SOURCE TYPE
Conference Proceeding
DOC. TYPE
Article
ABSTRACT
In this paper, we introduce the notion of G-generalized proximal contraction mappings of first kind and second kind with respect to a mapping g in a G-metric space and establish some g-best proximity point theorems for such kind of nonself mappings in this space. Moreover, we present some examples to support the results proved herein. To the best of our knowledge, no results are known at the moment for this kind of mappings in G-metric spaces. Our results even without the mapping g are new. Some results in the existing literature are also generalized by our results.
ACCESSION #
109578206

 

Related Articles

  • On best proximity points for various α-proximal contractions on metric-like spaces. Aydi, Hassen; Felhi, Abdelbasset // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 8, p5202 

    We establish some best proximity points for various α-proximal contractive non-self-mappings in the class of metric-like spaces. We provide concrete examples. We also present some best proximity point theorems in metric (metric-like) spaces endowed with a graph and in partially ordered metric...

  • On multi-valued weak quasi-contractions in b-metric spaces. Hussain, Nawab; Mitrović, Zoran D. // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 7, p3815 

    We introduce some generalizations of the contractions for multi-valued mappings and establish some fixed point theorems for multi-valued mappings in b-metric spaces. Our results generalize and extend several known results in b-metric and metric spaces. Some examples are included which illustrate...

  • Topological structures and the coincidence point of two mappings in cone b-metric spaces. Congjun Zhang; Sai Li; Baoqing Liu // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 4, p1334 

    Let (X, d, K) be a cone b-metric space over a ordered Banach space (E,≿) with respect to cone P. In this paper, we study two problems: (1) We introduce a b-metric ρc and we prove that the b-metric space induced by b-metric ρc has the same topological structures with the cone b-metric...

  • Best proximity results for contractions of kind-R and kind-M in complete metric spaces. Kumar, Manoj; sharma, Rashmi // AIP Conference Proceedings;2017, Vol. 1860 Issue 1, p1 

    In this paper, first of all we introduce new notions of proximal contractions of kind-R and kind-M. Secondly, we prove the existence of a g-best proximity for a pair of maps alongwith introduced proximal contractions in complete metric spaces. Examples are also given to illustrate our results.

  • The Retentivity of Chaos under Topological Conjugation. Tianxiu Lu; Peiyong Zhu; Xinxing Wu // Mathematical Problems in Engineering;2013, p1 

    The definitions of Devaney chaos (DevC), exact Devaney chaos (EDevC), mixing Devaney chaos (MDevC), and weak mixing Devaney chaos (WMDevC) are extended to topological spaces. This paper proves that these chaotic properties are all preserved under topological conjugation. Besides, an example is...

  • Fixed Points of Expansive Maps in Partial Cone Metric Spaces. FERNANDEZ, Jerolina; SAXENA, Kalpana; MALVIYA, Neeraj // Gazi University Journal of Science;2014, Vol. 27 Issue 4, p1085 

    Matthews [10] introduced a new distance P on a nonempty set X, which he called a partial metric. Sonmez [16] introduced the notion of partial cone metric space and its topological characterization. In present paper, we define expansive map in partial cone metric space and prove some fixed point...

  • A Fixed Point on Generalised Cone Metric Spaces. PAL, SUDIP KUMAR; MAITY, MANOJIT // Kyungpook Mathematical Journal;Dec2015, Vol. 55 Issue 4, p773 

    The aim of this paper is to prove a fixed point theorem on a generalised cone metric spaces for maps satisfying general contractive type conditions.

  • Best Periodic Proximity Points for Cyclic Weaker Meir-Keeler Contractions. Chiming Chen; Chingju Lin // Journal of Applied Mathematics;2012, p1 

    The purpose of this paper is to present the existence of the best period proximity point for cyclic weaker Meir-Keeler contractions and asymptotic cyclic weaker Meir-Keeler contractions in metric spaces.

  • Tripled Fixed Point Results in Cone Metric Spaces with c-Distance. Abusalim, Sahar Mohammad; Md Noorani, Mohd Salmi // AIP Conference Proceedings;2014, Vol. 1602, p870 

    The aim of this paper is to prove some tripled fixed point theorems for some types of generalization of contraction mappings under the continuity condition in cone metric spaces with c-distance.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics